# SDR DL76G011812

- Difficulty date: November 15, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 44,855 hours, 11,918 cycles
- System (JASC): 3810 · Potable Water System
- Part: Rod
- Condition: Sheared
- Location: Water Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM FRA HEARD BANGING SOUND, THERE AFTER LOST ALL POTABLE WATER.  FOUND 2 TIE RODS SHEARED AND MAIN WATER TANK LEAKING AT LOWER FITTING AND FIBERGLASS SURROUND.  DRAINED WATER TANK AND SECURED TANK WITH CARGO STRAP, WATER COMPRESSOR C/B ON P33 PNL PULLED/COLLARED.  REQ TANK REPAIR AND 2 TIE RODS (P/N 381202073).  FWD TO MCO AND PLACARD PER MEL 38-10-0.IPC REF 38-11-01-01.
